# SDR HALA20240805213

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 36,111 hours, 5,839 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Condition: No Test
- Location: Air Data
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, DUE TO ECAM NAV IAS DISCREPANCY CAPT SIDE A/S 20 KNOTS LESS THAN FO SIDE A/S & ISIS. FOLLOWED TSM 34-10-00-810-995-A.  PERFORMED FLUSH OF #1 PITOT SYS IAW 34-11-00.  PERFORMED LOW RANGE LEAK CHECK IAW AMM 34-11-00-790-801 & 34-22-25-790-801 CHKD OK. PERFORMED SYS TEST OF ADR 1 & 2 & IR SYS TEST IAW AMM 34-13-00/34-14-00, TEST OK. FOUND CAPT PFD ALTITUDE -190 FT & F/O ALTITUDE -100 FT. SWAPPED ADM'S WITH F/O'S SIDE ALTITUDE. ON CAPT'S SHOWS - 30 FT. SUSPECT BOTH STATIC ADM'S ON CAPT SIDE BAD. SWAPPED BACK TO ORIGINAL. R & R ADM (19FP1). IAW AMM 34-11-17. PERFORMED FUNCTIONAL TEST OF ATTITUDE & AIRSPEED DATA IAW AMM 34-13-00-720-801-A. ALL PARAMETERS PASS MULTIPLE TIMES. OK FOR SVC.
